# SDR UALA2011120906758

- Difficulty date: December 9, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 51,469 hours, 6,226 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIDE WALL OF MAIN GALLEY ALONG DOOR 4L INOP.  RE-SECURED EMERGENCY CONNECTOR.  OP CHECK NORMAL.
